Publications with W. Woodin

All publications by W. Hugh Woodin and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:159 Shelah, S., & Woodin, W. H. (1984). Forcing the failure of CH by adding a real. J. Symbolic Logic, 49(4), 1185–1189. DOI: 10.2307/2274270 MR: 771786
Sh:241 Shelah, S., & Woodin, W. H. (1990). Large cardinals imply that every reasonably definable set of reals is Lebesgue measurable. Israel J. Math., 70(3), 381–394. DOI: 10.1007/BF02801471 MR: 1074499
Sh:339 Judah, H. I., Shelah, S., & Woodin, W. H. (1990). The Borel conjecture. Ann. Pure Appl. Logic, 50(3), 255–269. NB: A correction of the third section has appeared in 8.3.B of [Bartoszyński, Judah: Set theory. ISBN 1-56881-044-X] DOI: 10.1016/0168-0072(90)90058-A MR: 1086456